Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 168, Pages 197–217 (Mi tm2229)  

Studies in algorithmic questions of algebra

S. I. Adian, G. S. Makanin


Full text: PDF file (3031 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 168, 207–226

Bibliographic databases:
UDC: 510.53+512.53+512.54

Citation: S. I. Adian, G. S. Makanin, “Studies in algorithmic questions of algebra”, Algebra, mathematical logic, number theory, topology, Collection of survey articles. 1. On the occasion of the 50th anniversary of the founding of the Institute, Trudy Mat. Inst. Steklov., 168, 1984, 197–217; Proc. Steklov Inst. Math., 168 (1986), 207–226

Citation in format AMSBIB
\Bibitem{AdiMak84}
\by S.~I.~Adian, G.~S.~Makanin
\paper Studies in algorithmic questions of algebra
\inbook Algebra, mathematical logic, number theory, topology
\bookinfo Collection of survey articles.~1. On the occasion of the 50th anniversary of the founding of the Institute
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 168
\pages 197--217
\mathnet{http://mi.mathnet.ru/tm2229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=755901}
\zmath{https://zbmath.org/?q=an:0549.20020|0602.20029}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 168
\pages 207--226


Linking options:
  • http://mi.mathnet.ru/eng/tm2229
  • http://mi.mathnet.ru/eng/tm/v168/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:321
    Full text:150

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021